# SDR A6WA201441246

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 28,859 hours, 27,098 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM & MACH TRIM CAUTION MSG IN FLT.  COMPLIED WITH QRH, RESET STAB TRIM 1 & 2, MSGS PERSISTED.  AIR RETURN TO HSV LANDED AT 44500 LBS.  COMPLIED WITH FIM FAULT RESET, MSGS CLEARED THEN RETURNED WITH TRIM OPERATION.
